Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 266, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 29, 2016, 1:25 PM MDT for El Paso County, Teller County, Colorado. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2016, 1:25 PM MDT (19:25 UTC)
- Expired
- Aug 29, 2016, 2:00 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 1:27 PM MDT | HAIL 1 | 3 Ene Colorado Springs, CO | . |
| Aug 29, 1:45 PM MDT | HAIL 0.88 | 1 Ese Colorado Springs, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602 WUUS55 KPUB 291925 SVRPUB COC041-119-292000- /O.NEW.KPUB.SV.W.0266.160829T1925Z-160829T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 125 PM MDT MON AUG 29 2016 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN TELLER COUNTY IN CENTRAL COLORADO... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 200 PM MDT * AT 124 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN COLORADO SPRINGS...MOVING NORTHWEST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CIMARRON HILLS...CASCADE...GLENEAGLE...STRATMOOR...PETERSON AFB... FORT CARSON...CHIPITA PARK AND SECURITY-WIDEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3888 10462 3874 10477 3887 10506 3906 10482 TIME...MOT...LOC 1924Z 129DEG 10KT 3886 10477 HAIL...1.00IN WIND...<50MPH $$ PGW
3 follow-up statements
221
WWUS55 KPUB 291937
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT MON AUG 29 2016
COC041-119-292000-
/O.CON.KPUB.SV.W.0266.000000T0000Z-160829T2000Z/
TELLER CO-EL PASO CO-
137 PM MDT MON AUG 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR EASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES...
AT 136 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
COLORADO SPRINGS...MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...
CIMARRON HILLS...CASCADE...GLENEAGLE...STRATMOOR...PETERSON AFB...
FORT CARSON...CHIPITA PARK AND SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 10462 3874 10477 3887 10506 3906 10482
TIME...MOT...LOC 1936Z 127DEG 7KT 3887 10479
HAIL...1.00IN
WIND...60MPH
$$
PGW966
WWUS55 KPUB 291950
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT MON AUG 29 2016
COC041-119-292000-
/O.CON.KPUB.SV.W.0266.000000T0000Z-160829T2000Z/
TELLER CO-EL PASO CO-
150 PM MDT MON AUG 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR EASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES...
AT 148 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
COLORADO SPRINGS...MOVING NORTHWEST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND HEAVY RAIN.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...
CIMARRON HILLS...CASCADE...GLENEAGLE...STRATMOOR...PETERSON AFB...
FORT CARSON...CHIPITA PARK AND SECURITY-WIDEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 10462 3874 10477 3887 10506 3906 10482
TIME...MOT...LOC 1948Z 129DEG 10KT 3889 10483
HAIL...1.00IN
WIND...60MPH
$$
MW171
WWUS55 KPUB 291957
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT MON AUG 29 2016
COC041-119-292006-
/O.EXP.KPUB.SV.W.0266.000000T0000Z-160829T2000Z/
TELLER CO-EL PASO CO-
157 PM MDT MON AUG 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES WILL EXPIRE AT 200 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3888 10462 3874 10477 3887 10506 3906 10482
TIME...MOT...LOC 1955Z 129DEG 10KT 3889 10483
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 11:39 AM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 29, 11:39 AM MDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1139 AM MDT MON AUG 29 2016 .SHORT TERM...(Today and tonight) Issued at 407 AM MDT Mon Aug 29 2016 ...Quite a few showers today with locally heavy rain possible... Currently... Upper level low was located just east of the 4 corners. A vorticity maximum rotating around this low was located over western Pueblo county and was producing some rain from the higher elevations of the Pikes Peak region down towards the Hayden Pass burn scar. Other showers were noted over the far east plains and these were associated with a jet streak moving north across the plains. This morning... Closed circulation over the 4 corners is expected to move very little today but is expected to weaken and shear out as the day progresses. As this occurs...the vort center over Pueblo county is expected to weaken...with broad but rather deep weak upslope developing as the day progresses. Precip this morning is expected to weaken and decrease in coverage and become more scattered in nature across the fcst area. This afternoon... Trough aloft will weaken...but will still be just to our west. HRRR hints at another mid lvl vort max lifting out across the Plains later this afternoon...and this lift should enhance showers over this region. Over the remainder of the region...weak but deep upslope will prevail and lift from the sheared upper level system will continue to move over the region. By late this afternoon...high res guidance has numerous showers over the entire region...with the enhanced activity on the eastern slopes of most of the mtn ranges. With CAPE values expected to be in the 500-1000 J/kg range and general weak upward forcing over the entire region...locally heavy rain will be possible across the entire area. Have contemplated issuing a flash flood watch for the burn scar regions but with uncertainty in where the heavy rain will be today...will hold off for now. However...may issue one later this morning if more definitive guidance comes in. HPC has the east slopes of the mtns/adj plains in slight risk for flash flooding this afternoon. Temps will be relatively cool today with 70s and 80s across the Plains and 50s to 70s in the mtns/valleys. Tonight... Best forcing will migrate out towards the plains so expect best chance of precip will be over the lower elevations. Activity should decrease towards midnight with only a few early morning showers over the far east plains expected. Some locally heavy rain will be possible over the eastern plains early this evening. .LONG TERM...(Tuesday through Sunday) Issued at 407 AM MDT Mon Aug 29 2016 Tuesday and Wednesday...An upper level ridge builds over the Rocky Mountain region Tuesday and Wednesday. Meanwhile, the remnants of a weakening low pressure system linger early and then finally dissipate Wednesday. At the surface...low level upslope flow and abundant moisture will aid in thunderstorm development. The winds aloft will be very light once again and will allow for slow movement and training of storms on Tuesday. Heavy rain and flash flooding will again be a concern. On Wednesday...the upper level ridge is in place and enough moisture remains over the southern and western portions of the CWA to allow for thunderstorm development again. The south central mountains may have the best chance of seeing heavy rain. West southwest flow spreads into the area Thursday bringing warmer temperatures. There will be fewer thunderstorms...especially on the southeast plains. By Friday...a strong upper level trof moves into the Pacific northwest and into the great basin with moisture returning to Colorado and bringing scattered thunderstorms to southern Colorado once again. A drier weekend may be in store as models show deep moisture remaining well to the south of Colorado and drier southwest flow aloft over the state. Stark && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1139 AM MDT Mon Aug 29 2016 Mainly VFR conditions expected at COS, PUB and ALs over the next 24 hours, with scattered showers and thunderstorms expected across the area through the afternoon and evening hours. Storms that move across the terminals will be capable of producing brief MVFR/IFR conditions with locally heavy rainfall along with gusty winds. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...HODANISH LONG TERM...STARK AVIATION...mw
Hazardous weather outlook, Aug 29, 11:32 AM MDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT MON AUG 29 2016 COZ058>089-093>099-301745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1132 AM MDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH A FEW POSSIBLE STORMS CONTINUING THROUGH THE OVERNIGHT HOURS...AS AN UPPER LEVEL DISTURBANCE SLOWLY MOVES ACROSS SOUTHERN COLORADO. THE BEST COVERAGE OF STORMS IS EXPECTED OVER AND NEAR THE HIGHER TERRAIN...ESPECIALLY ALONG THE EAST FACING SLOPES. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...SUPPORTING THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY OVER AREA BURN SCARS AND URBAN AREAS. IN ADDITION TO LOCALLY HEAVY RAIN...THE STORMS WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. SMALL HAIL UP TO THE SIZE OF NICKELS WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. PEOPLE DRIVING IN THE MOUNTAINS TODAY SHOULD BE ALERT FOR POSSIBLE MUDSLIDES ALONG WITH ROCKS IN THE ROAD DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOON MOISTURE WILL CONTINUE TO BE THE IN PLACE TUESDAY WITH SCATTERED THUNDERSTORMS ACROSS SOUTHEAST COLORADO. DRIER AIR MOVES INTO THE AREA WEDNESDAY AND THURSDAY WITH THUNDERSTORMS CONFINED MAINLY TO THE MOUNTAINS. THUNDERSTORMS WILL INCREASE FRIDAY ACROSS SOUTHEAST COLORADO...BUT DRIER AIR MOVES IN FOR THE WEEKEND. THE PRIMARY HAZARD WITH THUNDERSTORMS WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...SMALL HAIL AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 23/23
In the hours before
Local storm report, Aug 29, 7:42 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
742 AM MDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
08/29/2016 M1.28 INCH EL PASO CO PUBLIC
.
&&
SJHLocal storm report, Aug 29, 7:48 AM MDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
748 AM MDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN 7 ESE TEXAS CREEK 38.37N 105.46W
08/29/2016 M0.46 INCH FREMONT CO TRAINED SPOTTER
&&
STARKLocal storm report, Aug 29, 9:18 AM MDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 AM MDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 2 ESE MIDWAY 38.52N 104.65W
08/29/2016 M1.36 INCH EL PASO CO TRAINED SPOTTER
RAIN FELL LATE LAST NIGHT AND EARLY MONDAY MORNING
&&
MWLocal storm report, Aug 29, 10:07 AM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1007 AM MDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN 9 WSW FOUNTAIN 38.66N 104.87W
08/29/2016 M1.25 INCH EL PASO CO TRAINED SPOTTER
RAIN FELL LATE LAST NIGHT AND EARLY MONDAY MORNING
&&
MWLocal storm report, Aug 29, 1:22 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
122 PM MDT MON AUG 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 5 NNW PETERSON AFB 38.89N 104.73W
08/29/2016 M0.88 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Aug 29, 1:23 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 123 PM MDT MON AUG 29 2016 COZ084-085-292015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 123 PM MDT MON AUG 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 215 PM MDT... AT 123 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTHWESTERN COLORADO SPRINGS...MOVING NORTHWEST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...CIMARRON HILLS...STRATMOOR...PETERSON AFB...FORT CARSON AND SECURITY-WIDEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3888 10461 3874 10476 3882 10490 3904 10479 TIME...MOT...LOC 1923Z 129DEG 10KT 3886 10476 PGW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:07 PM MDT | Special Weather Statement | PUB | Custer | 38 min |
| Aug 28, 6:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 28, 6:40 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 28, 6:51 PM MDT | Areal Flood Advisory | PUB | Baca | 114 min |
| Aug 28, 7:01 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| Aug 28, 7:28 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Aug 28, 9:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 28, 9:16 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 119 min |
| Aug 28, 9:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Aug 28, 9:54 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 28, 11:14 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 1:03 AM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo, Teller | 3 hr |
| Aug 29, 1:10 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 1:23 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Aug 29, 1:30 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 1:41 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 1:48 PM MDT | Flash Flood Warning | PUB | El Paso | 117 min |
| Aug 29, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 29, 2:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 29, 2:45 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Aug 29, 3:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 3:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 29, 3:38 PM MDT | Special Weather Statement | PUB | Chaffee | 37 min |
| Aug 29, 3:54 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Aug 29, 3:54 PM MDT | River Flood Warning | PUB | El Paso | 19 hr |
| Aug 29, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 29, 4:23 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| Aug 29, 4:31 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 4:52 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.